# SDR AWXA200300701

- Difficulty date: June 15, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 8,009 hours, 3,062 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: PPA120100
- Part serial: 1734
- Condition: Defective
- Location: Lavatory
- Part time: 8,007 hours, 3,060 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE RECEIVED CARGO SMOKE DETECTOR ECAM FAULT.  F/A CHECKED LAV`S FOR SMOKE, SMELLED BURNING PLASTIC IN FWD LAV, BUT NO SMOKE WAS PRESENT.  DIVERTED TO ABQ.  MX FOUND LOWER ECAM HAD INFO SDCU NR 2 INOP, MESSAGE CLEARED.  TROUBLESHOT SYSTEM USING TSM 26-17-00-810-802 (SDCU SINGLE CHANNEL FAULT): NO DEFECTS NOTED.  INSPECTED FWD LAV O2 CONTAINER, FIRE BOTTLE, TEMP STRIP, HOT WATER HEATER, AND LIGHTS, FOUND NO SIGNS OF FIRE OR MELTED PLASTIC.  MX FERRIED BACK TO PHX, AND A FUP WAS WRITTEN TO REPLACE ALL CARGO & LAV SMOKE DETECTORS.  REPLACED 3 EACH LAVATORY SMOKE DETECTORS IAW 26-17-00, & 6 EACH CARGO SMOKE DETECTORS.
